# SDR 9700799952

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR GREEN LIGHT ILLUMINATED AND REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SHORT IN LEFT MAIN GEAR GREEN LIGHT SOCKET.  REPLACED SOCKET, BULBS, AND LENS CAP, OPERATIONAL CHECK NORMAL.
